# SDR ASAA0380416

- Difficulty date: April 29, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS REMAIN ON IN AFT AND TAIL AREA WITH SWITCH OFF.  REPLACED ASSOCIATED POWER SUPPLY.  LIGHT THEN OPERATED PROPERLY.  (M)
